MathSciNet Relay Station
MathSciNet bibliographic data
MR893138 60F10 (60K35 82A05)
Donsker, M. D.; Varadhan, S. R. S. Large deviations for noninteracting infinite-particle systems. J. Statist. Phys. 46 (1987), no. 5-6, 1195–1232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement